# SDR ASAA2012112893383

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 26,817 hours, 8,410 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT EMERGENCY EXIT LIGHTS CAME ON FOR ABOUT 5 SECONDS.  AFTER ENGINE START TURNING NR 1 GENERATOR ON AND DURING LANDING ROLL OUT WITH THRUST REVERSERS OUT.   PERFORMED EMERGENCY LIGHT OPS TEST IAW 33-51-00, GROUND RAN NR 1 AND NR 2 ENGINES IAW 71-00-00, CYCLED NR 2 & 1 THRUST REVERSER IAW 78-31-00, ACCOMPLISHED AC GENERATION OPS TEST IAW 24-21-00. NO FAULTS FOUND.
